Constructive Approximation

, Volume 19, Issue 4, pp 541–564 | Cite as

Refined Error Estimates for Radial Basis Function Interpolation

  • F.J. Narcowich
  • J.D. Ward
  • H. WendlandEmail author
Regular Article

We discuss new and refined error estimates for radial-function scattered-data interpolants and their derivatives. These estimates hold on R d , the d-torus, and the 2-sphere. We employ a new technique, involving norming sets, that enables us to obtain error estimates, which in many cases give bounds orders of magnitude smaller than those previously known.

Radial basis functions Error estimates Scattered data Norming set 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 2003

Authors and Affiliations

  1. 1.Department of Mathematics, Texas A&M; University, College Station, TX 77843-3368USA
  2. 2.Universität Göttingen, Lotzestrasse 16-18, D-37083, GöttingenGermany

Personalised recommendations